Vol. 53, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Continuous operators on paranormed spaces and matrix transformations

I. J. Maddox and Michael A. L. Willey

Vol. 53 (1974), No. 1, 217–228
Abstract

The concept of a paranormed β-space is defined and some theorems of Banach-Steinhaus type are proved for sequences of continuous linear functionals on such a space. For example, necessary and sufficient conditions are given for a sequence (An(x)) of continuous linear functionals to be in the space of generalized entire sequences, for each x belonging to a paranormed β-space. The general theorems are then used to characterize matrix transformations between generalized lp spaces and generalized entire sequences.

Mathematical Subject Classification 2000
Primary: 46A15
Secondary: 40H05
Milestones
Received: 7 August 1973
Published: 1 July 1974
Authors
I. J. Maddox
Michael A. L. Willey